# SDR FDEA202110292660

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Component: Seat Track
- Component part number: 141N51314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EQUIPMENT CENTER CEILING, RIGHT SIDE MAIN CABIN FLOOR STRUCTURE STA 410 RBL   25 ANGLE SUPPORT IS CRACKED   ACCOMPLISHED FEDEX EA # F-5310-T0364861 FUSELAGE - SEAT TRACK SUPPORT - STA 410,   RBL 24.75, CRACK, PERMANENT REPAIR
